# SDR SWAA2025031704104

- Difficulty date: March 11, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 32,925 hours, 16,046 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tail Cone
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP TRACK FAIRING TAILCONE CRACK <[01].  MATCH DRILLED NEW # 3 FLAP TRACK FAIRING TAILCONE PER SRM 51-40-05;[02] REMOVED AND REPLACED #3 FLAP TACK FAIRING TAIL CONE IAW AMM 51-10-02.
